# SDR IPXA09855004

- Difficulty date: January 15, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Misrepaired
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-58, L1 DOOR UPPER FWR CORNER REPAIR DOUBLER RIVET PATTERN NOT STANDARD, RIVETS SPACING AND ED LESS THAN 4 FASTENER DIAM AND 1.5 FAST DIAM.  REPLACE DOUBLER AND FILLER PER DC8 SRM 52-02-00-0 FIG 4, SHT 1 REV 78.
